Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Problem 76-20, On the Extreme Eigenvalues of an n × n Matrix

L. B. Bushard
SIAM Review
Vol. 18, No. 4 (Oct., 1976), pp. 762-763
Stable URL: http://www.jstor.org/stable/2029717
Page Count: 2

You can always find the topics here!

Topics: Eigenvalues
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
762
    762
  • Thumbnail: Page 
763
    763